Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

On tablets for thyroid and left ovary stone formation. Low hb. Tips to reduce weight and medicine effect?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
hi, i am 25 years unmarried women. weight -74kg, height -165cm, hemoglobin -8 point. Six month before only i check up that i have thyroid problem at 3point and past 6months continuously i taking tablet before breakfast in empty stomach. Past 1 1/2 years before i get a laprascopy operation near left ovary because of stone (neru katie) irregular menus problem so again that stone was forming now i taking tablet for that also, because of these any future problem will arise ah? and this problem will continue life long both thyroid and stone? and give any suggestion to reduce weight?

I have motion problem 6 years ah .blood coming over with motion and very tight and lot of pain. give any solution.
Posted Tue, 22 May 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Pragnesh Vachharajani 1 hour later

Thanks for posting your query and sharing your medical information with me.

What I understand from your case is that you are having 3 main problems

1. Hypothyroidism
2. History of stone
3. Low haemoglobin.

You are having multiple issues so I will take them one by one.

Please understand that if you having hypothyroidism you need to take the tablets life long. Please do not worry; because of this you will not be having any problem in future. Just you have to keep checking thyroid level on regular basis and take the medicine on regular basis. You may be putting on weight due to uncontrolled thyroid or some other hormonal problem. You should consult one endocrinologist for this.

As far as renal stone is concerned, there are chances of recurrence in majority of patients. If this happens you need to consult a urologist and get your self properly investigated for a cause.

Your haemoglobin is low and you are having problem of blood in stool and pain in abdomen. Please do not ignore this and consult a gastroenterologist for this. You need some more investigations like ultrasound, endoscopy per his advice. There are chances of some ulceration or swelling inside the intestine. This needs proper treatment.

Apart from this

Please maintain healthy life style.
Do regular exercise for at least 30 minutes in a day.
Watch your diet; avoid junk food and cold drinks etc.
Please remain stress free.

I hope this helps.

Do write again if you have something more to ask.

In case you do not have further query, please accept the answer.



Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor